Hail, Bottineau
- When
- September 16, 7:46 PM CST to 8:06 PM CST
- Where
- Bottineau County, 9 mi N of Bottineau
- Measured
- 1.25 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 48.967, -100.433
Hail reported at Lake Metigoshe.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Sep 16, 1:50 PM CST, 5 hours 56 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 250 PM CDT FRI SEP 16 2005 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT. A QUASI STATIONARY 500 MB LOW WILL REMAIN OVER THE PACIFIC NORTHWEST THROUGH SATURDAY NIGHT. EAST OF THE LOW...A SERIES OF SHORT WAVES WILL SPEED EAST IN LOW AMPLITUDE FLOW. MEANWHILE AT THE SURFACE... A WARM FRONT EXTENDS NORTHEAST FROM A LOW PRESSURE CENTER IN THE WESTERN DAKOTAS. THIS FEATURE MAY GENERATE A FEW STRONG THUNDERSTORMS TONIGHT WITH HAIL THAT MAY APPROACH SEVERE LIMITS. THE FRONTAL SYSTEM WILL MOVE EAST OUT OF THE CWA SATURDAY EVENING AS THE WESTERN UPPER LOW CROSSES THE ROCKIES. THE CHANCE OF THUNDERSTORMS WILL THEN CHANGE TO SHOWERS. DRY WEATHER SHOULD COMMENCE SUNDAY EVENING AS THE MAIN UPPER TROUGH PASSES. THE GFS THEN SHOWS DRY ZONAL FLOW THROUGH MONDAY NIGHT. .LONG TERM...TUESDAY THROUGH FRIDAY NIGHT. UPPER LEVEL FLOW NOW FORECAST TO BE NEARLY ZONAL TUESDAY THROUGH THURSDAY WITH THE NEW 12Z GFS DEVELOPING A STRONG UPPER LEVEL SHORT WAVE OVER WESTERN MONTANA BY FRIDAY AFTERNOON. WILL KEEP A SLIGHT CHANCE OF SHOWERS IN THE NORTH CENTRAL WEDNESDAY NIGHT AND THURSDAY MORNING AS A WEAK SHORT WAVE MOVES THROUGH THE FLOW. WITH CURRENT 12Z GFS CHANCE OF PCPN LOOKS BETTER THURSDAY NIGHT AND FRIDAY...BUT CONSIDERING THE CHANGE FROM EARLIER RUNS WILL WAIT TO SEE IF LATER RUNS ARE CONSISTENT WITH CHANGE. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && LM/TSW
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 407 AM CDT FRI SEP 16 2005 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-170915- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 407 AM CDT FRI SEP 16 2005 /307 AM MDT FRI SEP 16 2005/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NH
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
739 PM CDT FRI SEP 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL GARRISON 47.65N 101.42W
09/16/2005 0.75 INCH MCLEAN ND LAW ENFORCEMENT
STARTED AT 730 CDT AND WAS STILL FALLING
&&
JCThe national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
Hail reported at Lake Metigoshe.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2005Every state in 2005This day in weather historyWarnings in North Dakota, September 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5471694.